# SDR FDEA202310041699

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300*
- Aircraft serial: 752
- Aircraft time: 38,138 hours, 21,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A537B196620000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FR30, Y650 CROSS BEAM CRACKED.  REPAIRED THE MDCC CRACKED CROSSBEAM AT FR30 Y650 PER A300-600F SRM53-10-15-201   PARA.15 FIG.212 & EA:6-5310-T0376581 P1. THIS IS CAT A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
